AmyK

AmyK: Intro about myself

742 posts in this topic

Yes, relief, Tom. Your words brought tears to my eyes. It has been unbelievable long. But it has been so nice to have you walking next to me (and others) on this long journey. I just wish you all the best!

 

(I actually have thought I will crash my scale!)

 

Hugs!!!

Share this post


Link to post

I can feel you, dear Amy!

I myself have this overwhelming feeling too about your final time calming your freedom and life back! At the same time, I already miss my friend.

Share this post


Link to post

Oh Lex, I will hang around here. And I am not done yet. <3 We will support each other. You have helped me so much.

Share this post


Link to post

Wonderful Amy that you're nearly done with tapering! Wish you all the best with the last steps!

Share this post


Link to post

Wow, Amy! I was not aware you were tapering for 6 years. One for the books! 

 

I def would take it slow all the way, and even taper down to microscopic levels. 

 

Your story just shows what can be done with iron will and patience.

 

Hugs!

Share this post


Link to post

Thankyou Mjau and Cipramillion. I will go down to 0,0265 or even less. I go with how it feels.

 

Yesterday: head ache and body ache. Felt a real "lack" of the drug.

Today: No head ache, better.

 

I don't go with wd for weeks as I did on the higher doses. It changes more quickly. That is something!

Share this post


Link to post

It's sounds like you have good guidance from how you are feeling. That you feel a "lack" of the drug and that you feel when it's time to taper. This guidance - did you have it from start or was it something you developed later on? 

Probably wise to go down to a smaller dose before jumping off as you've had symptoms. Great that you're getting better!!

Share this post


Link to post

I think I had it somewhat from start,but more distinct in the latest two years.

I have never felt totally good on the drug, I think my body tried to get rid of it from start. That's why.

But even if I never felt good on it, I was hooked.

Horrible drug.

Share this post


Link to post

I very much relate to your process. I never felt good on Remeron/Mirtazapine. One day in 2015 I woke up in the morning and said to myself, I'm over - medicated. Started my taper that night. And even though it's not recommended on this site to taper two drugs at once, the same thing occurred months later. I woke up and thought, I'm over medicated and knew it was the Lamictal. Started tapering that night. So glad I made that choice.

 

Thank you for the insight about the changes at the lower dosage happening more quickly. You insight about not having to stay at a dose for weeks is very helpful.

Share this post


Link to post

I just love reading your posts Amy :).

Share this post


Link to post

Oh thankyou, Karen. I am happy if they can help in some way.

I hope you are ok. Hugs!

Share this post


Link to post

Such a good to see your patience and best wishes. I am an idiot CTed guy and adamant on not to reinstate. Passed more than a year in hell and still same.

Share this post


Link to post

I hope you feel better soon, bhasski. Ct is tough.

Share this post


Link to post

I don't go with wd for weeks as I did on the higher doses. It changes more quickly. That is something!

 

 

Hi AmyK! Sounds like you are doing great! Awesome… Keep it up! 

 

That's interesting about the WD lasting less time on the lower doses for you. It's a good sign!!!! Hugs!

Share this post


Link to post

Thankyou, SkyBlue! Yes, it's unbeliavable that all those years tapering actually have an end.

All the best to you.

 

Please anyone who is reading my thread, I dont recommend tapering this quick if your body isn't up to it. I have been very careful all the way down to doses under 1 mg. (My tapering rate was 4-6 % per month.) But it's like my body cant stand the drug anymore on this low dose, I have to taper quicker. Just to clarify.

Share this post


Link to post

Hibari! I forgot to reply to you. How good of you to listen to your body and starting to taper. If you feel you can handle the tapering of two drugs, then that is right for you. Have you looked at Rhiannons thread? She (I think she?) is tapering several drugs, in micro cuts.

I wish you all the best.

Share this post


Link to post

excited for you :) 

Share this post


Link to post

Thanks, rapunzel!

 

I am so confused, two or three days ago I measured wrong. I am down to 0.039 mg. I just realised this today.

Well. not much I can do. I won't updose.

Share this post


Link to post

Don't think it too much, Amy.

Our mind is so terrified over the horrible experience and suffering for that long. It's not gonna to really mess you up much for this tiny dose off. I leaned this just recently by updosing even being so scared with much smaller dose change than the one I increased. I found the brain actually still can adjust somehow more than I expected, suffering is unavoidable sometimes but we survive.

 

Big bear hugs!

Lex

Share this post


Link to post

Almost there AmyK. Maybe another cut or two? I'm going down to dust lol. Good luck.

 

Marie

Share this post


Link to post

Thankyou Marie. Good luck to you too!

Dust is good, that's what I'm at too. :)

Share this post


Link to post

Thanks for the hugs, Lex!

I went down to 0.0198 mg today. I had this stoned drugged feeling again yesterday, so I just went for it. Maybe I will regret it, but I prefer wd to that heavy awful feeling.

Tonight dizzy, but ok. I so had enough of all this. My body is telling zoloft good bye, well that's my hope and guess.

Share this post


Link to post

I would really kick the butt of all these poisons if you don't land softly with such a slow, steady taper!

How much endurance and patience can be expected from a human being ??!!

 

Holding my breath for you to reach the finish line!

Share this post


Link to post

Fingers crossed for you Amy! We are in the same boat, setting sails for victory!

 

Hugs!

Share this post


Link to post

Thanks, Lex. I know... this has been a really big test... to say the least...

I am holding my breath for you too, sweet friend.

 

Yes we are, C!

 

Hug you both!

Share this post


Link to post

I am just starting out on my taper as you are finishing yours, but I wanted to say your posts always give hope and comfort.  Congratulations!

Share this post


Link to post

Good for you to find this site, Gridley!

Just take it slow and you will be fine.

I am happy to hear that my posts can help, then my ssri journey wasn't for nothing.

I wish you all the best.

Share this post


Link to post

Lots of crying, head aches and aches the last days. Exhaustion and feelings that I am going to faint. I just have to wait it out.

I try to vision a better calmer life than this.

Share this post


Link to post

Hugs, Amy!

 

Just so incredible how much these ridiculous amount of drug can still do.

Believe it, only a few more of these cycles to go through, and the wide calm horizon is already in your vision.

 

Lex

Share this post


Link to post

I feel with you, Amy!

 

Im having the same sympomts of total exhaustion and fall asleep all the time, dizzy and derealization. This is hopefully the final stage before getting back to a more normal state. 

 

Hugs!

Share this post


Link to post

Thankyou dear friends. These drugs are inbelievable.

How are you, Lex?

I am sorry you also feel ill, Cipramillion. It will pass. I know it will.

Hugs to both of you!

Share this post


Link to post

Not great! Constant most severe pain all types allover like no end, heart shaking intensity feeling horrified in huge struggle hanging on.

On a positive side, brain is more clear, energy better, less DR.

 

Lost in a new WD world.

Share this post


Link to post

You are still on 0.13?

I am so sorry, Lex. So it's mostly wd?

Share this post


Link to post

You are going to make it Amy.  Your body is perhaps sending you a momentary halt sign but that doesn't mean weeks.  You can do it.

Share this post


Link to post

Yes, still on 0.13, side by side with you, although lex is much more potent.

Don't know anymore, the sharp pain on left head/entire left body, severe ear pain alternates every other day with the killing needling pain even I hold the dose constant. Don't know what to think about this pattern. Taking dose helps with the left side pain and ear pain, but not the needling pain, so am guessing the needling is from the drug. I always had this needling pain as my most torturous symptom ever since I started tapering, but never like this time so constant and severe.

 

Dropping dose is not an option either as the heart would fail as I did last time at 0.06mg when the pain was not bad.

Don't think any human being ever had so much pain still pushing through and even working

Share this post


Link to post

I know, Lex. Your suffering is really too much. Try to hold as long as it is possible. Thinking of you.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now